The nonreality of doubly filled comps

Mark Baltin

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)331-335
    Number of pages5
    JournalLinguistic Inquiry
    Volume41
    Issue number2
    DOIs
    StatePublished - 2010

    ASJC Scopus subject areas

    • Linguistics and Language

    Cite this

    The nonreality of doubly filled comps. / Baltin, Mark.

    In: Linguistic Inquiry, Vol. 41, No. 2, 2010, p. 331-335.

    Research output: Contribution to journalArticle

    Baltin, Mark. / The nonreality of doubly filled comps. In: Linguistic Inquiry. 2010 ; Vol. 41, No. 2. pp. 331-335.
    @article{7088e1341197447f81f05e62db0a7c68,
    title = "The nonreality of doubly filled comps",
    author = "Mark Baltin",
    year = "2010",
    doi = "10.1162/ling.2010.41.2.331",
    language = "English (US)",
    volume = "41",
    pages = "331--335",
    journal = "Linguistic Inquiry",
    issn = "0024-3892",
    publisher = "MIT Press Journals",
    number = "2",

    }

    TY - JOUR

    T1 - The nonreality of doubly filled comps

    AU - Baltin, Mark

    PY - 2010

    Y1 - 2010

    UR - http://www.scopus.com/inward/record.url?scp=77952916524&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=77952916524&partnerID=8YFLogxK

    U2 - 10.1162/ling.2010.41.2.331

    DO - 10.1162/ling.2010.41.2.331

    M3 - Article

    VL - 41

    SP - 331

    EP - 335

    JO - Linguistic Inquiry

    JF - Linguistic Inquiry

    SN - 0024-3892

    IS - 2

    ER -